RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 2, Pages 113–119 (Mi at943)  

This article is cited in 2 scientific papers (total in 2 papers)

Systems with Distributed Parameters

Boundary control of string vibrations that minimizes the integral of power $p\ge1$ of the module of control or its derivative

V. A. Il'in, E. I. Moiseev

M. V. Lomonosov Moscow State University

Abstract: In terms of the generalized solution to a wave equation for different boundary conditions, integral minimization of the module of the boundary control, raised to an arbitrary power $p\ge1$, or its derivative is conducted.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:2, 313–319

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: . . 

Received: 19.04.2006

Citation: V. A. Il'in, E. I. Moiseev, “Boundary control of string vibrations that minimizes the integral of power $p\ge1$ of the module of control or its derivative”, Avtomat. i Telemekh., 2007, no. 2, 113–119; Autom. Remote Control, 68:2 (2007), 313–319

Citation in format AMSBIB
\Bibitem{IliMoi07}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper Boundary control of string vibrations that minimizes the integral of power $p\ge1$ of the module of control or its derivative
\jour Avtomat. i Telemekh.
\yr 2007
\issue 2
\pages 113--119
\mathnet{http://mi.mathnet.ru/at943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301551}
\zmath{https://zbmath.org/?q=an:1126.93031}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 2
\pages 313--319
\crossref{https://doi.org/10.1134/S0005117907020117}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947152658}


Linking options:
  • http://mi.mathnet.ru/eng/at943
  • http://mi.mathnet.ru/eng/at/y2007/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Popov, “Integral minimization of the second derivative module of the boundary control of string vibrations with the fixed end”, Autom. Remote Control, 68:2 (2007), 327–336  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Muravey L.A. Petrov V.M. Romanenkov A.M., “The Problem of Damping the Transverse Oscillations on a Longitudinally Moving String”, Mordovia Univ. Bull., 28:4 (2018), 472–485  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:306
    Full text:127
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020